# SDR USAA2012080800023

- Difficulty date: July 29, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 10,388 hours, 8,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - MAIN CABIN FLOORBEAM CORRODED BETWEEN FR 12 AND FR 20.5 AT Y -273, Z -490.  REMOVED AND REPLACED BEAM IAW TR 190-5300-11-0563A AND E190 SRM 51-43-013.
